| Model Number |
5430-30141 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Engineering is evaluting failures to determine root cause and additional corrective actions.
Event or Problem Description
Thyroid uptake system s/n (b)(6) was shipped on september 2015.The technician was performing an inspection and noted damaged cable and broken stopping pin.Review by engineering indicated a spring arm failure.No injuries occurred.A replacement assembly was shipped and user instructed to return the defective part to manufacturer for engineering evaluation and identification of root cause.The collimator and arm weigh and spring arm assembly weigh 45 pounds, which has the potential for serious injury to either patient or operator.